Asymptotic Average Shadowing Property For Flows
contributor author | علیرضا زمانی بهابادی | en |
contributor author | Ali Reza Zamani Bahabadi | fa |
date accessioned | 2020-06-06T13:08:31Z | |
date available | 2020-06-06T13:08:31Z | |
date issued | 2012 | |
identifier uri | http://libsearch.um.ac.ir:80/fum/handle/fum/3343192?locale-attribute=fa&show=full | |
description abstract | In this paper we show that if X is a compact metric space and varphi : mathbb{R} times X to X is a flow and varphi is weak uniformly almost periodic with positively asymptotic average shadowing property, then varphi is strongly ergodic. As well as corollary we show that if varphi : mathbb{R} times X to X is a Lyapunov stable flow with the asymptotic average shadowing property then varphi is not distal. | en |
language | English | |
title | Asymptotic Average Shadowing Property For Flows | en |
type | Journal Paper | |
contenttype | External Fulltext | |
subject keywords | Asymptotic average shadowing property delta -average-pseudo-orbit | en |
subject keywords | Lyapunov stable | en |
subject keywords | strongly ergodic | en |
journal title | Journal of Dynamical Systems and Geometric Theories | fa |
pages | 115-123 | |
journal volume | 10 | |
journal issue | 2 | |
identifier link | https://profdoc.um.ac.ir/paper-abstract-1028452.html | |
identifier articleid | 1028452 |
Files in this item
Files | Size | Format | View |
---|---|---|---|
There are no files associated with this item. |